# SDR AALA20141010005

- Difficulty date: September 29, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 41,768 hours, 17,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER SKIN CORROSION NEAR STATION 540 LT.  ACCOMPLISHED REWORK IAW EA B737-57-036658 REV A.
